Class numbers of indefinite binary quadratic forms

Research output: Contribution to journalArticlepeer-review

114 Scopus citations

Abstract

We determine the asymptotic average sizes of the class numbers of indefinite binary quadratic forms when ordered by the sizes of their corresponding fundamental units. The proofs make use of the Selberg trace formula.

Original languageEnglish (US)
Pages (from-to)229-247
Number of pages19
JournalJournal of Number Theory
Volume15
Issue number2
DOIs
StatePublished - Oct 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Class numbers of indefinite binary quadratic forms'. Together they form a unique fingerprint.

Cite this